# SDR SWIA200211376

- Difficulty date: October 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 7,547 hours, 10,288 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 17 ON THE RT NACELLE OUTBOARD HAS A CRACKED ATTACH BRACKET.  FOUND DURING C CHECK INSPECTION.  STOP-DRILLED CRACK AND INSTALLED REPAIR DOUBLER ON THE FRAME IAW EMB SRM 51-40-02.
